For the past 2 years my eye lids will peel. They will be fine and then they are all red and peel. Sometimes it is so bad that I look like I have "sleep" on my eyelids and it's the skin peeling. I have been to 2 eye doctors and 2 dermatologists. I keep getting different ointments Propotic (burned my eyes), told to use Cetaphil products, given nystatin and triamcinolone ointment and desonide....Nothing works....and I also have a red blotch on the side of my temple that comes and goes, peels and gets real red sometimes....Now I am being told I may have a wheat allergy.
I am getting married in a few months and I feel like I look like hell.
I have had a similar thing on my eyelids. The doctor prescribed a Betnesol cream. Within a day the swelling, redness and flaking was much better, within three days it was gone. If I stop using the cream the condition reoccurs, but it is clear as long as I use it. A friend of my suggested the cause of my symptoms was eczema (???). Good luck with whatever you've got. And congrats on the wedding!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.